# SDR 95ZZZZ118

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 2742051037
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION IN MSP, MAINTENANCE FOUND THE RUDDER TORQUE TUBE P/N 27-42051-037 TO BE CHAFED AT PHENOLIC PRESSURE SEAL CONTACT AREA.  COMPLETED REPAIR TO THE RUDDER BY THE REPLACEMENT OF THE TORQUE TUBE IAW THE FAIRCHILD SRM.  (Z)
